Although I am an RN with 20 years under my belt, I cant seem to help my own daughter. I am up against a wall, as she has been SICK, SICK, SICK, for 10 PLUS years, now. In the beginning it was episodes that only lasted a few minutes...but it has progressed to daily episodes, some laasting for a few weeks at a time. I myself sometimes believe it to be Neuro-Cardiogenic Syncope, or NMS, but I have been dismissed and ignored by numerous physicians for so long......not going there.
Anyway, here's the list of symptoms-though she does have a number of them, these seem to be the ones that are most frequent......
1. Nausea. By this I mean every single day, sometimes for days at a time.
2. Tachycardia-when she feels "sick" or "weak" as she calls it, her heart rate increases to well over 140, once it was 188. This I have verified with the use of MY own personal Sat monitor AND an 4 ECG's in the ER-while again "going in" for having passed out.
3. Severe exhaustion. I mean she has literally been in the bed, or close to the bed for 6 months.
4. Excessive thirst (they have ruled out Diabetes Mellitus, but NOT D. Insipidus as all the physicians wont due any work up for that citing "not enough symptoms to warrant a work up".
5. 3-7 Periods a month....which I believe may just be a side effect of whatever it is that she has (though I could easily be wrong).
6. Motion sickness-if we go anywhere in a vehicle, we have to plan accordingly-you know, if the trip lasts more than say 20-30 minutes as she will become very ill with the syncope, nausea and weakness.
7. Weakness-just plain generalized weakness 24/7.
Yes, I have jumped up and down in the Dr office may times, but they just tell me "ah, it'll pass", as if she's faking it. She graduated last June and has literally been out of commission since. She does NOTHING and goes NO WHERE, ever.......period.
ANY suggestions at this point are more than welcome!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?